MathSciNet Relay Station
MathSciNet bibliographic data
MR1831681 (2002a:57012) 57M25 (57M27)
Thistlethwaite, Morwen Links with trivial Jones polynomial. J. Knot Theory Ramifications 10 (2001), no. 4, 641–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement